# SDR DALA2023100608223

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM 6 UNDER THE MECHANISM DOOR AT PASSENGER DOOR (L1). SUMMARY OF NRC 00296: BEAM 6 UNDER THE MECHANISM DOOR AT PASSENGER DOOR WAS REPAIRED PER B717-200 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1. (LP #0002773)
